# SDR 20000508SH004

- Difficulty date: April 11, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N70CK
- Make and model: Amd FALCON20C
- Aircraft serial: 128
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: C149222
- Condition: Malfunctioned
- Location: Nlg Door Act
- Part time: 12,011 hours
- Component: Ng Door Actuator, Messier
- Component part number: A1237332
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED UP, A POP WAS HEARD AND AFTER GEAR RETRACTION, THE RED UNSAFE LIGHT STAYED ILLUMINATED.  THE GEAR WAS SELECTED DOWN, AND THE AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT.  INSPECTION OF THE LANDING GEAR SHOWED THE NOSE GEAR DOOR ACTUATOR ROD END HAD FAILED. THE EXACT CAUSE OF THE FAILURE IS UNKNOWN, THE ROD END/ACTUATOR WILL BE REPLACED, AND THE DOOR UPLOCKS AND TELEFORCE CABLE RIGGING WILL BE  CHECKED IAW THE FALCON 20 MM.  (X)
